MathSciNet Relay Station
MathSciNet bibliographic data
MR1240892 35L70 (35L15 35L67)
Nakao, Mitsuhiro; Ono, Kosuke Existence of global solutions to the Cauchy problem for the semilinear dissipative wave equations. Math. Z. 214 (1993), no. 2, 325–342.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement